# SDR SWAA2020111730536

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 26,885 hours, 12,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY LIGHTS AND INTERIOR EMERGENCY LIGHT AT ROW 23 INOPERABLE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AT ROW 21, REF AMM 33-51-06.  OPERATIONS CHECK NORMAL.
